MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the outer plastic casing of the catheter was frayed.The 100% stenosed target lesion was located in a moderately tortuous vessel.A 2.1mm jetstream xc catheter was selected for an arterial angioplasty procedure to treat peripheral arterial disease.The jetstream xc catheter was prepared properly and advanced into the patient without issues.One pass was completed without issue, but the second pass resulted in fraying of the outer plastic casing of the catheter at mid shaft.The catheter was pulled out of the sheath intact.The procedure was completed after the second pass and a third pass was unable to be performed, but the treatment was deemed mildly successful.There were no patient complications as a result of this event.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22776460
Report Number2124215-2025-55470
Device Sequence Number18494572
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public(01)08714729889892(17)270616(10)36534899
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0036534899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/11/2025
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale